On the Łojasiewicz Exponent near the Fibre of a Polynomial

Tom 52 / 2004

Grzegorz Skalski Bulletin Polish Acad. Sci. Math. 52 (2004), 231-236 MSC: 14E05, 14R25. DOI: 10.4064/ba52-3-3

Streszczenie

The equivalence of the definitions of the Łojasiewicz exponent introduced by Ha and by Chądzyński and Krasiński is proved. Moreover we show that if the above exponents are less than $-1$ then they are attained at a curve meromorphic at infinity.

Autorzy

  • Grzegorz SkalskiFaculty of Mathematics
    University of Łódź
    S. Banacha 22
    90-238 Łódź, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek